# SDR SIMA20180720002

- Difficulty date: July 20, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 32,765 hours, 28,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 2 BLEED 2 KEPT FAILING DURING CLM OUT. THEN FA REPORTS POPING AND HISSING NOISE UNDER FLOOR RIGHT SIDE OF AIRCRAFT. A/I DFW ACCT NOISE FROM NR 2 ENGINE. EMERGENCY DECLARED. FOUND LINE BLOWN OFF NR 2 DUAL TEMP CONTROLLER. REINSTALLED LINE IAW ETNEM-21-056 OPS CHECKS GOOD IAW AMM 21-51-00. E2 BLD OPS CHECKS GOOD IAW AMM 36-11-05.
